Follow
Seva Shneer
Seva Shneer
Verified email at hw.ac.uk - Homepage
Title
Cited by
Cited by
Year
Stability analysis of stochastic networked control systems
MCF Donkers, W Heemels, D Bernardini, A Bemporad, V Shneer
Automatica 48 (5), 917-925, 2012
2672012
Large deviations for random walks under subexponentiality: the big-jump domain
D Denisov, AB Dieker, V Shneer
1762008
Instability of maxweight scheduling algorithms
P van de Ven, S Borst, S Shneer
IEEE INFOCOM 2009, 1701-1709, 2009
832009
Structural bias in population-based algorithms
AV Kononova, DW Corne, P De Wilde, V Shneer, F Caraffini
Information Sciences 298, 468-490, 2015
822015
Asymptotics for the first passage times of LÚvy processes and random walks
D Denisov, V Shneer
Journal of Applied Probability 50 (1), 64-84, 2013
24*2013
Stability of a Markov-modulated Markov chain, with application to a wireless network governed by two protocols
S Foss, S Shneer, A Tyurlikov
Stochastic Systems 2 (1), 208-231, 2013
232013
A random multiple-access protocol with spatial interactions
C Bordenave, S Foss, V Shneer
Journal of applied probability 46 (3), 844-865, 2009
222009
Stochastic stability of monotone economies in regenerative environments
S Foss, V Shneer, JP Thomas, T Worrall
Journal of Economic Theory 173, 334-360, 2018
202018
Large-scale parallel server system with multi-component jobs
S Shneer, AL Stolyar
Queueing Systems 98, 21-48, 2021
182021
Heavy-traffic analysis of the maximum of an asymptotically stable random walk
S Shneer, V Wachtel
arXiv preprint arXiv:0902.2185, 2009
182009
Modeling conservative updates in multi-hash approximate count sketches
G Bianchi, K Duffy, D Leith, V Shneer
2012 24th International Teletraffic Congress (ITC 24), 1-8, 2012
162012
Estimates for the distributions of the sums of subexponential random variables
VV Shneer
Siberian Mathematical Journal 45 (6), 1143-1158, 2004
162004
Stability of JSQ in queues with general server-job class compatibilities
J Cruise, M Jonckheere, S Shneer
Queueing Systems 95, 271-279, 2020
152020
Counting cliques and cycles in scale-free inhomogeneous random graphs
A Janssen, JSH van Leeuwaarden, S Shneer
Journal of Statistical Physics 175, 161-184, 2019
152019
Stability conditions for a decentralised medium access algorithm: single-and multi-hop networks
S Shneer, A Stolyar
Queueing Systems 94 (1), 109-128, 2020
132020
Stability of multi-dimensional birth-and-death processes with state-dependent 0-homogeneous jumps
M Jonckheere, S Shneer
Advances in Applied Probability 46 (1), 59-75, 2014
132014
Local asymptotics of the cycle maximum of a heavy-tailed random walk
D Denisov, V Shneer
Advances in applied probability 39 (1), 221-244, 2007
132007
Local stability in a transient Markov chain
I Adan, S Foss, S Shneer, G Weiss
Statistics & Probability Letters 165, 108855, 2020
122020
Enhance & explore: an adaptive algorithm to maximize the utility of wireless networks
A Aziz, J Herzen, R Merz, S Shneer, P Thiran
Proceedings of the 17th annual international conference on Mobile computingá…, 2011
112011
A unified approach to the heavy-traffic analysis of the maximum of random walks
S Shneer, V Wachtel
Theory of Probability & Its Applications 55 (2), 332-341, 2011
92011
The system can't perform the operation now. Try again later.
Articles 1–20